# SDR QXEA2014032400234

- Difficulty date: March 17, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 228-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 313 HAS NUMEROUS AREAS OF PITTING CORROSION FROM FS 228.00 TO FS 570.00. REMOVED CORROSION AT NUMEROUS AREAS ON SEAT TRACK NR 13 REF 53-20-49, REPAIR-02, FIG 201, SRM. EVALUATED SEAT TRACK 13 ORIG MATERIAL THICKNESS FROM TOP TO BOTTOM SECTION OF THE SEAT TRACK CLAW IS .460", MATERIAL LOSS AFTER BLENDOUT IS BET .005" TO .020"  DEPTH THE MAX ALLOWABLE BLENDOUT LIMIT IS ONLY .015". IAW SRM 53-20-49, FIG 201, SHEET 2, REWORKED AREAS IS OUT OF LIMITS EVALUATED AND MEASURED USING TUC6161 DEPTH GAGE. SEAT TRACK REPLACED.
